MathSciNet Relay Station
MathSciNet bibliographic data
MR2114656 (2005h:11256) 11R29 (11Y40)
Wittmann, Christian $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005), no. 250, 937–947 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement